# SDR QMLA2014060914069

- Difficulty date: June 9, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N335AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7040
- Aircraft time: 1,606 hours
- Engine: Tmeca ARRIEL2B1
- Engine time: 1,606 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 350A23422220
- Condition: Cracked
- Location: Tailboom
- Part time: 1,607 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF HORIZONTAL STABILIZER FOR COMPLETION OF EASB 05A017 IT WAS DISCOVERED THAT THE UPPER RT STABILIZER ATTACHMENT FITTING WAS CRACKED.
